# SDR SWIA200921725

- Difficulty date: May 25, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 26,912 hours, 38,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT ROW LIGHTING INOP.  (FLT 6077)  RELAMPED FLOOR LIGHTING.
